IJDVL Home  
 

IMAGES IN CLINICAL PRACTICE
[Download PDF]  
Year : 2019  |  Volume : 85  |  Issue : 4  |  Page : 405-406

Erythema ab igne

Jaime Company-Quiroga, Sergio Alique-García, Alberto Romero-Maté 
 Department of Dermatology, Fuenlabrada University Hospital, Madrid, Spain

Correspondence Address:
Dr. Jaime Company-Quiroga
Camino Del Molino 2, 28942, Fuenlabrada, Madrid
Spain




How to cite this article:
Company-Quiroga J, Alique-García S, Romero-Maté A. Erythema ab igne.Indian J Dermatol Venereol Leprol 2019;85:405-406


How to cite this URL:
Company-Quiroga J, Alique-García S, Romero-Maté A. Erythema ab igne. Indian J Dermatol Venereol Leprol [serial online] 2019 [cited 2020 Aug 11 ];85:405-406
Available from: http://www.ijdvl.com/text.asp?2019/85/4/405/238512


Full Text



A 43-year-old man with a long history of ankylosing spondylitis had intense pruritus at the application sites of fentanyl transdermal patches used to treat pain of ankylosing spondylitis. To ease the itch, he showered himself with extremely hot water at least 10 times a day for several months. Dermatological examination revealed confluent and reticulate erythematous macules on the chest [Figure 1] and upper arms. Erythema ab igne was diagnosed and he was advised to stop hot showers, following which the lesions improved within few weeks.{Figure 1}

Declaration of patient consent

The authors certify that they have obtained all appropriate patient consent forms. In the form, the patient has given his consent for his images and other clinical information to be reported in the journal. The patient understands that name and initials will not be published and due efforts will be made to conceal identity, but anonymity cannot be guaranteed.

Financial support and sponsorship

Nil.

Conflicts of interest

There are no conflicts of interest.

 

Tuesday, August 11, 2020
 Site Map | Home | Contact Us | Feedback | Copyright and disclaimer